zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On existence of vector equilibrium flows with capacity constraints of arcs. (English) Zbl 1192.90211
Summary: We propose a (weak) vector equilibrium principle with capacity constraints of arcs. By proving the existence of solutions for the weighted variational inequality, we establish the existence results of (weak) vector traffic equilibrium flows with capacity constraints of arcs.

MSC:
90C33Complementarity and equilibrium problems; variational inequalities (finite dimensions)
WorldCat.org
Full Text: DOI
References:
[1] Wardrop, J.: Some theoretical aspects of road traffic research, Proceedings of the institute of civil engineers, part II 1, 325-378 (1952)
[2] G.Y. Chen, N.D. Yen, On the variational inequality model for network equilibrium, Internal Report 3. 196 (724), Department of Mathematics, University of Pisa, 1993
[3] Khanh, P. Q.; Luu, L. M.: On the existence of solutions to vector quasivariational inequalities and quasicomplementarity problems with applications to traffic network equilibria, Journal of optimization theory and applications 123, 533-548 (2004) · Zbl 1059.49017 · doi:10.1007/s10957-004-5722-3
[4] Khanh, P. Q.; Luu, L. M.: Some existence results for quasi-variational inequalities involving multifunctions and applications to traffic equilibrium problems, Journal of global optimization 32, 551-568 (2005) · Zbl 1097.49012 · doi:10.1007/s10898-004-2693-8
[5] Z. Lin, The study of traffic equilibrium problems with capacity constraints of arcs, Nonlinear Analysis: Real World Applications (in press) · Zbl 1198.90085 · doi:10.1016/j.nonrwa.2009.07.002
[6] Chen, G. Y.: On vector network equilibrium problems, Journal of systems science and systems engineering 14, 454-461 (2005)
[7] Giannessi, F.: Vector variational inequalities and vector equilibria, (2000) · Zbl 0952.00009
[8] Goh, C. J.; Yang, X. Q.: Vector equilibrium problem and vector optimization, European journal of operational research 116, 615-628 (1999) · Zbl 1009.90093 · doi:10.1016/S0377-2217(98)00047-2
[9] Li, S. J.; Chen, G. Y.: On relations between multiclass multicriteria traffic network equilibrium models and vector variational inequalities, Journal of systems science and systems engineering 15, 284-297 (2006)
[10] Li, S. J.; Teo, K. L.; Yang, X. Q.: A remark on a standard and linear vector network equilibrium problem with capacity constraints, European journal of operational research 184, 13-23 (2008) · Zbl 1175.90068 · doi:10.1016/j.ejor.2005.11.059
[11] Li, S. J.; Yang, X. Q.; Chen, G. Y.: A note on vector network equilibrium principles, Mathematical methods of operations research 64, 327-334 (2006) · Zbl 1131.90010 · doi:10.1007/s00186-006-0089-x
[12] Yang, X. Q.; Goh, C. J.: On vector variational inequalities: application to vector equilibria, Journal of optimization theory and applications 95, 431-443 (1997) · Zbl 0892.90158 · doi:10.1023/A:1022647607947
[13] Anaari, Q. H.; Khan, Z.; Siddiqi, A. H.: Weighted variational inequalities, Journal of optimization theory and applications 127, No. 2, 263-283 (2005) · Zbl 1108.49004 · doi:10.1007/s10957-005-6539-4
[14] Cubiotti, Paolo: Existence of generalised Pareto equilibria for constrained multiobjective games, International game theory review 2, No. 4, 329-344 (2000) · Zbl 0992.91005 · doi:10.1142/S021919890000024X
[15] Wang, S. Y.: Existence of a Pareto equilibrium, Journal of optimization theory and applications 79, 373-384 (1993) · Zbl 0797.90124 · doi:10.1007/BF00940586
[16] Yu, J.; Yuan, G. X. -Z.: The study of Pareto equilibria for multiobjective games by fixed point and Ky Fan minimax inequality methods, Computers & mathematics with applications 35, 17-24 (1998) · Zbl 1005.91008 · doi:10.1016/S0898-1221(98)00053-4
[17] Browder, F. E.: The fixed point theory of multi-valued mappings in topological vector spaces, Mathematische annalen 177, 283-301 (1968) · Zbl 0176.45204 · doi:10.1007/BF01350721
[18] Fan, K.: A generalization of tychonoff’s fixed point theorem, Mathematische annalen 142, 305-310 (1961) · Zbl 0093.36701 · doi:10.1007/BF01353421